# SDR I5PA2023091975706

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,354 hours, 34,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6242841
- Part serial: 07301358
- Condition: Faulty
- Location: E/E
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - FLT DECK TEMP SELECT INOP. R/R STBY PACK CONTROLLER PER AMM 21-51-14. OPS CHECK NORMAL.
